# SDR ASAA0280192

- Difficulty date: May 24, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, DISCOVERED EMERGENCY TRACK LIGHT AT ROW 25 WAS INOPERATIVE.  RECONNECTED LAMP ASSEMBLY.  LIGHT THEN OPERATED PROPERLY.  (M)
